# SDR CALA9900513

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC150643
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 328 TO 344 LBL 30 J BEAM CORRODED.  REMOVED J BEAM, RECEIVED EXTRUSION, DRILLED, TREATED, PRIMED AND INSTALLED PER SRM 51-30-2.
